# SDR AALA201801129039

- Difficulty date: November 14, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53486013366
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 55L, FRAME 67.  REPAIRED STRINGER IAW EA 275913.
